# SDR C2XA01TY042

- Difficulty date: March 18, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,536 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Cowling
- Part number: 14535770401
- Condition: Gouged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE APU COWLING UPPER PROFILE WAS FOUND TO BE BENT AND GOUGED.  MAINTENANCE REMOVED AND REPLACED THE PROFILE IAW EMB-GST-0801/01, REPAIR WAS SATISFACTORY.  AIRCRAFT WILL BE RELEASED FOR SERVICE UPON COMPLETION OF INSPECTION.
